RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1263–1272 (Mi smj2492)  

This article is cited in 1 scientific paper (total in 1 paper)

Negative order Cesàro means of double Fourier series and bounded generalized variation

U. Goginava

Ivane Javakhishvili Tbilisi State University, Tbilisi, Georgia

Abstract: Under study is the convergence of the negative order Cesàro means of the double trigonometric Fourier series of functions of bounded generalized $\Lambda$-variation.

Keywords: Fourier series, bounded generalized $\Lambda$-variation, Cesàro means.

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1005–1012

Bibliographic databases:

UDC: 517.51.475
Received: 12.03.2013

Citation: U. Goginava, “Negative order Cesàro means of double Fourier series and bounded generalized variation”, Sibirsk. Mat. Zh., 54:6 (2013), 1263–1272; Siberian Math. J., 54:6 (2013), 1005–1012

Citation in format AMSBIB
\Bibitem{Gog13}
\by U.~Goginava
\paper Negative order Ces\`aro means of double Fourier series and bounded generalized variation
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1263--1272
\mathnet{http://mi.mathnet.ru/smj2492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184091}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1005--1012
\crossref{https://doi.org/10.1134/S0037446613060050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891330601}


Linking options:
  • http://mi.mathnet.ru/eng/smj2492
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goginava U., Sahakian A., “on the Convergence and Summability of Double Walsh-Fourier Series of Functions of Bounded Generalized Variation”, J. Contemp. Math. Anal.-Armen. Aca., 49:6 (2014), 321–333  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:146
    Full text:67
    References:31
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020